Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Simplified calculation of $\mathrm {Ei}(x)$ for positive arguments, and a short table of $\mathrm {Shi}(x)$
HTML articles powered by AMS MathViewer

by Robert F. Tooper and John Mark PDF
Math. Comp. 22 (1968), 448-449 Request permission
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Math. Comp. 22 (1968), 448-449
  • DOI: